Too many vitamins bad for kidneys?

Wallid Ishmale

Blue Belt
Joined
Jul 29, 2002
Messages
556
Reaction score
0
Hey guys, for a bit over a month now I've been taking about 10 or so vitamins a day, 6 in the morning and 4 later in the day. I know vitamins turn your urine yellow, however it only stay super dark neon yellow for one or two urinations and then returns to normal colors until I take my next batch of pills later on in the day. Recently however I noticed that even if I urinate a million times, my urine is STILL dark neon yellow... even before I take my second bactch of pills. I also have been feeling pain in my kidney areas. Any ideas?
 
if its really maybe your not drinking enough water or drinking too much alcohol, coffee, soft drinks or tea, if its bright yellow its cause of the vits but its nothing to worry about i dont think although no idea why the pain, how many does it say to take ? i wouldnt over do it too much, and 10 seems alot to me
 
Get off that shit immediately. Go without them for two weeks and then honestly evaluate the worth of all those expensive pills. In my experience, they are as useless as they are dangerous.
 
toetagga said:
Get off that shit immediately. Go without them for two weeks and then honestly evaluate the worth of all those expensive pills. In my experience, they are as useless as they are dangerous.

You're kidding right? Why don't you get his list of what he's taking before making a statement like that.
 
Knowing the quantity of supplements being taken is enough.
 
i know chromium causes dmg to kidney's in large doses.. large doses meaning anything 200+mcg
 
Wallid Ishmale said:
Hey guys, for a bit over a month now I've been taking about 10 or so vitamins a day, 6 in the morning and 4 later in the day. I know vitamins turn your urine yellow, however it only stay super dark neon yellow for one or two urinations and then returns to normal colors until I take my next batch of pills later on in the day. Recently however I noticed that even if I urinate a million times, my urine is STILL dark neon yellow... even before I take my second bactch of pills. I also have been feeling pain in my kidney areas. Any ideas?

So what are you taking and how much?

First thing to do is stop all vitamins that you are taking just to be on the safe side. I'm sure it is not going to kill you if you stop taking them for a while. Have you seen a doctor about this?

Wolverine
///
 
I know when I take Animal Pak my urine turns a light green color.
 
Wallid Ishmale said:
Hey guys, for a bit over a month now I've been taking about 10 or so vitamins a day, 6 in the morning and 4 later in the day. I know vitamins turn your urine yellow, however it only stay super dark neon yellow for one or two urinations and then returns to normal colors until I take my next batch of pills later on in the day. Recently however I noticed that even if I urinate a million times, my urine is STILL dark neon yellow... even before I take my second bactch of pills. I also have been feeling pain in my kidney areas. Any ideas?

Sounds almost like trolling...but if you are really doing this (WHY are you taking so many vitamins per day and WHAT types and WHAT dosages), it sounds like your body cannot eliminate the excess vitamins as fast as you are taking them in.

You do know that fat soluable vitamin overdoes can injure or even kill you, right?
 
Hey guys, thank you for the responses. Here is what I'm taking (numbers indicate how many actual pills)

2x GNC Ultra Mega Gold
2x GNC Calcium 1000 Magnesium 400 (includes zinc and copper too)
1x Nature's Valley Vitamin B complex (Includes a lot of vitamin C, Niacin, Folic acid, and pantothenic acid as well)
2x Omega3/Omega 6 Fish oil (2400 mg total)
2x Essential Greens 3000 (Bluegreen algae, probiotic, antioxidant blend, etc)

Ocasionally I'll take an additional calcium pill as the daily dosage is supposed to be 3 pills a day.

I've noticed that the GNC Ultra Mega Gold includes everything the b-complex viatmin does, so I'm assuming I was seriously overdosing on b vitamins and the complex (in some cases upwards of 10000% daily). That may be the culprit. Any other thoughts?
 
God didn't make shit.

Original poster, regardless of what you take, if you feel pain in your kidneys, go see a doctor ASAP.
 
I need to echo what Noskill said. You MUST go see a doctor immediately. This discussion is beyond the scope of a Sherdog forum. Your urine is discolored, your kidneys hurt, and you're taking a bunch of things you don't quite understand (and don't provide an explanation for why you're taking so many).

Go see a doc.
 
deadlyshaolin said:
I need to echo what Noskill said. You MUST go see a doctor immediately. This discussion is beyond the scope of a Sherdog forum. Your urine is discolored, your kidneys hurt, and you're taking a bunch of things you don't quite understand (and don't provide an explanation for why you're taking so many).

Go see a doc.

What he said... /\/\/\

Wolverine
///
 
I stopped taking vitamins, pain is gone. I'll consult a doctor as recomended as well. Thanks guys
 
Noskill said:
God didn't make shit.

Original poster, regardless of what you take, if you feel pain in your kidneys, go see a doctor ASAP.
God made you God made rainbows God made salmon God made the sunset


Have faith my son, and God will set you free
 
I will never understand taking massive amounts of vitamins. NEVER HAS ANY STUDY SHOWN THAT MORE VITAMINS INCREASES ANYTHING! Take a multi if you think you are not getting enough vitamins in your diet. That is it. If you take megadoses of multivitamins and minerals you deserve every ailment you get. There are a slew of people going to doctors because they are health nut weekend warrior mega vitamin dosing people. Thanks to them we know what can happen after taking mega doses. You do not need to drink vitamin water, eat tons of fruits and veggies, take a multivitamin water and then take B complex along with every other pill at GNC. Just because they sell it doesn't mean you need to take it.

Now, before I get off my soapbox, I have one more thing to say. If you are taking a lot, go to boarders and read one quick chapter in one book. The book is "The man who mistook his wife for a hat" by Sachs. There is a chapter called "Disembodied lady," and is about a women who was a very healthy weekend warrior health nut type person. One day she woke up and had no proprioception. She never regained it and the author says many others since then have gone to the hospital with similar problems. She took too many B vitamins and had neurological damage. No proprioception means not knowing where your body is in space without looking at your limbs. No facial expressions, no walking, no picking things up and puting them down, not being able to sit up because you don't know when you are up etc... Not good.
 
Back
Top